# SDR SWAA2020040934684

- Difficulty date: March 23, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION*** EVIDENCE OF CORROSION AT RIGHT WING FRONT SPAR WEB AT IFSS 119 COMMON TO BOOST PUMP UPPER AND LOWER BONDING JUMPER FASTENER HOLES / REPAIRED CORROSION PER EA 20-157-00171 AND ATS ER 20-02273; REV IR AT RIGHT WING FRONT SPAR WEB AT IFSS 119..
